MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MASTERLOC, CEMENTLESS TI COATED STEM SIZE 8 LAT; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA MASTERLOC, CEMENTLESS TI COATED STEM SIZE 8 LAT; CEMENTLESS FEMORAL STEM
Catalog Number 01.39.208
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373)
Date of Event 08/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 25 august 2017 the medical affairs director performed a clinical evaluation and commented as follows: stem loosening 1 year after primary cementless tha.The information provided does not allow a complete analysis of the case to be carried out; only an intraoperative fluoroscopic image is supplied with no date.The stem there looks subsided, but no postoperative picture is available, so subsidence cannot be quantified and the appropriateness of stem sizing at operation cannot be evaluated.Therefore, the causes for this adverse event cannot be determined.Batch review performed on 28 august 2017.Lot 145328: (b)(4) items manufactured and released on 10 april 2015.Expiration date: 2020-02-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The surgeon determined that the stem has become loose.The surgeon explanted the liner, head and stem.The surgery was completed successfully.X-ray are available.

Brand Name
MASTERLOC, CEMENTLESS TI COATED STEM SIZE 8 LAT
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6837590
Report Number3005180920-2017-00487
Device Sequence Number16346061
Product Code LZO
UDI-Device Identifier07630030885686
UDI-Public07630030885686
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue Number01.39.208
Device Lot Number145328
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2017
Initial Report FDA Received Date09/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR